Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 3, Pages 217-241
http://dx.doi.org/10.1155/S1024123X97000549

Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Theory

Department of Engineering Science, Section of Mechanics, National Technical University of Athens, Athens GR-157 73, Hellas, Greece

Received 7 March 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. E. Panayotounakos and M. Markakis, “Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Theory,” Mathematical Problems in Engineering, vol. 3, no. 3, pp. 217-241, 1997. https://doi.org/10.1155/S1024123X97000549.